# SDR ASAA2019080430301

- Difficulty date: August 4, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 49,182 hours, 14,638 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT. GROUNDED - YES. APU FAULT LIGHT FOUND AS FAULT CODE 49-61223 INLET TEMPERATURE SENSOR SHOWN REF B737-800 FIM 49-60 TASK 801. DID VISUAL INSPECTION OF CANNON PLUGS AND CHECK FOR TIGHTNESS REF FIM 49-60 TASK 812. FAULT LIGHT EXTINGUISHED. OPS CK NORMAL.
